Program
  • Wellness
  • Executive
  • Performance
  • Personalized

A Day of Mindfulness

Days of Mindfulness
Meditation Series
"Every breath we take, every step we make, can be filled with peace, joy and serenity." Thich Nhat Hanh
Explore a variety of meditation techniques and practice the art of silence during this in-depth 6-hour Day of Mindfulness. Presented by Strata Integrated Wellness Spa at Garden of the Gods Resort and Club for only $250 per participant. Club members receive special pricing discounts.

Charlene Wang, MS, RD, CHC will lead our series of full-day meditation workshops:


  • January 26 | 9:00 AM - 3:00 PM
  • February 23 | 9:00 AM - 3:00 PM
  • March 30 | 9:00 AM - 3:00 PM (date subject to change)

Contact the Strata Concierge at 719.428.2202 or services@strataiws.com to learn more or make your reservation.
Learn More
What's in a day?
Program Overview
"Enlightenment is growing all the time. It is not something that happens once and is then complete." Thich Nhat Hanh
Days of Mindfulness offer a full day of practicing mindfulness with the Strata Integrated Wellness Spa community. Meditators come together to practice sitting meditation, walking meditation, mindful eating, smiling and breathing together.

The Days of Mindfulness will be hosted by the Strata Integrated Wellness Spa’s Energetic Practitioner and Registered Dietitian, Charlene Wang, and from time to time we may watch a video of The Days of Mindfulness founder and Buddhist Monk, Thich Nhat Hanh. No Buddhist religious philosophies are discussed. Days of Mindfulness discusses only mindfulness concepts.

Please note that the day unfolds naturally, with as little guidance as possible, so everything can flow relaxingly and intuitively. Days of Mindfulness at the Strata Integrated Wellness Spa are not structured as “mindfulness workshops” or “classes”.
Learn More
How the day will unfold
Itinerary
"Your body is your first home. Breathing in, I arrive in my body. Breathing out, I am home." Thich Nhat Hanh
8:45 Arrive: Please remember to arrive early so you can enter the meditation room calmly before the program begins.

9:00 Introductions, Strata Integrated Wellness Spa Tour, Lecture on Mindfulness (Commitment to Silence Begins)

9:30 Sitting Meditation (50 minutes)
10:20 Journal reflective writing

10:30 Short Break for light stretching and tea (15 minutes)

10:45 Lying Meditation (60 minutes)
11:45 Journal reflective writing

12:00 Eating Meditation (45 minutes)
12:45 Journal reflective writing

13:00 Walking Meditation through the property (50 minutes)
13:50 Journal reflective writing

14:00 Short Break for light stretching and tea
14:15 Sharing (small circle discussions on mindfulness practice, or another activity)

15:00 Day Ends
Learn More
Registration
What to bring
"We have more possibilities in each moment than we realize." Thich Nhat Hanh

REGISTRATION

Registration is required by calling Strata Integrated Wellness Spa at (719) 428-2202. Please note that we can only accept those who have registered for the retreat.

HOW TO PREPARE

We recommend that you practice mindful meditation before you attend, as Days of Mindfulness unfold naturally with minimal introductions to the practices. Please refrain from drinking any caffeine that morning. Arrive well hydrated having drunk at least 16 oz. of water. A self-service tea table and vegan/vegetarian lunch is provided for everyone.

WHAT TO BRING

Please dress comfortably, in several layers for long periods of sitting and walking outdoors, and bring appropriate footwear for walking on the resort’s dirt paths/trails. We also ask that you bring a yoga mat, pillow, and blanket. Optional items to help with meditation include the following: an eye mask, earplugs, meditation seat cushion/bench. A journal and pen.
Learn More